Order Article Reprints
Journal: Symmetry, 2024
Volume: 16
Number: 1058
Article:
The Well-Posedness of Incommensurate FDEs in the Space of Continuous Functions
Authors:
by
Babak Shiri, Yong-Guo Shi and Dumitru Baleanu
Link:
https://www.mdpi.com/2073-8994/16/8/1058
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.